NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, November 28, 2015
COPD (Chronic Obstructive Pulmonary Disease)
i was diagnosed with copd/emphysema in 2008 i take advair and 2 other inhailers. my advair is the 500/50 and i am constantly losing weight. in 2 months i have gone from 110 pounds to 97 pounds. why am i loosing weight?
None of the medications you are taking should be the reason for your weight loss. People with COPD commonly experience weight loss, which may be related to greater energy expenditure from increased work of breathing. However, given your fairly rapid weight loss, you should discuss this issue with your doctor.
Mahasti Rittinger, RRT
Clinical Program Manager of Pulmonary, Allergy, Critical Care & Sleep
College of Medicine
The Ohio State University